I've been taking 30 mg of Restoril (temazepam) for many years for sleep. Because of family circumstances, I couldn't take it for 5 nights. Because I know not taking benzos after a long period of time is dangerous and I have a prescription for Klonopin, I took 0.5mg of Klonopin instead. Well, I haven't had any withdrawal symptoms at all and have been sleeping just fine. I'm hesitant to start the Restoril back up if I don't need it. It's been 8 days now and I'm still fine. Now thinking of weaning off the Klonopin eventually as the only reason I'm on it is to stop the withdrawals of not using the Restoril. Could I be one of the 'lucky' ones with no withdrawal symptoms?
You just may be, don't overthink the situation and just do it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Jun 2011 • 2 answers
Updated 16 Dec 2018 • 3 answers
Updated 7 Oct 2011 • 3 answers
Updated 19 Jun 2018 • 12 answers
Updated 16 Dec 2018 • 1 answer